On the cohomology of Fano varieties and the Springer correspondence

Show full item record



Permalink

http://hdl.handle.net/10138/307131

Citation

Chen , T-H , Vilonen , K , Xue , T & Stanton , D 2017 , ' On the cohomology of Fano varieties and the Springer correspondence ' , Advances in Mathematics , vol. 318 , pp. 515-533 . https://doi.org/10.1016/j.aim.2017.08.008

Title: On the cohomology of Fano varieties and the Springer correspondence
Author: Chen, Tsao-Hsien; Vilonen, Kari; Xue, Ting; Stanton, Dennis
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
Date: 2017-10-01
Language: eng
Number of pages: 19
Belongs to series: Advances in Mathematics
ISSN: 0001-8708
URI: http://hdl.handle.net/10138/307131
Abstract: In this paper we compute the cohomology of the Fano varieties of k-planes in the smooth complete intersection of two quadrics in P2g+1, using Springer theory for symmetric spaces. Published by Elsevier Inc.
Subject: Fano variety
Hyperelliptid curve
Springer correspondence
Symmetric space
Hessenberg variety
HYPERELLIPTIC CURVES
BUNDLES
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Chen_On_the_cohomology_oa_2017.pdf 221.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record